# SDR DL76G021353

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 49,240 hours, 12,925 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 1303400100
- Part serial: 9902001105
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR COMING FROM IFE CABINET.  REPLACED PESC-V.  SYS OPS CHECK OK.  NO ODOR FOUND.
